# SDR 2002F00525

- Difficulty date: May 15, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- Aircraft time: 70,233 hours, 18,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION MID FUSELAGE SECTION, LOWER GALLEY BOX BEAM AT FS 901, LBL 15 TO RBL 15 (FRONT OF LIFTS) WAS FOUND WITH LEVEL 2 CORROSION.  MAINTENANCE REMOVED GALLEY BOX BEAM PER SRM 51-40-01.  FABRICATED NEW BOX BEAM AND INSTALLED IN ACCORDANCE WITH SRM 51-40-01.
